RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 5, Pages 81–116 (Mi aa1456)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Prime ends and the Orlicz–Sobolev classes

D. A. Kovtonyuk, V. I. Ryazanov

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk, Ukraine

Full text: PDF file (386 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:5, 765–788

Bibliographic databases:

Received: 08.12.2014

Citation: D. A. Kovtonyuk, V. I. Ryazanov, “Prime ends and the Orlicz–Sobolev classes”, Algebra i Analiz, 27:5 (2015), 81–116; St. Petersburg Math. J., 27:5 (2016), 765–788

Citation in format AMSBIB
\Bibitem{KovRya15}
\by D.~A.~Kovtonyuk, V.~I.~Ryazanov
\paper Prime ends and the Orlicz--Sobolev classes
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 5
\pages 81--116
\mathnet{http://mi.mathnet.ru/aa1456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3582943}
\elib{https://elibrary.ru/item.asp?id=24849915}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 5
\pages 765--788
\crossref{https://doi.org/10.1090/spmj/1416}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383058900004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84981350426}


Linking options:
  • http://mi.mathnet.ru/eng/aa1456
  • http://mi.mathnet.ru/eng/aa/v27/i5/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Kovtonyuk, I. Petkov, V. Ryazanov, “On the boundary behavior of mappings with finite distortion in the plane”, Lobachevskii J. Math., 38:2, SI (2017), 290–306  crossref  mathscinet  zmath  isi  scopus
    2. M. Cristea, “On the lightness of the mappings satisfying generalized inverse modular inequalities”, Isr. J. Math., 227:2 (2018), 545–562  crossref  mathscinet  isi  scopus
    3. E. A. Sevost'yanov, “On boundary extension and equicontinuity of families of mappings in terms of prime ends”, St. Petersburg Math. J., 30:6 (2019), 973–1005  mathnet  crossref  isi  elib
    4. D. P. Ilyutko, E. A. Sevost'yanov, “Boundary behaviour of open discrete mappings on Riemannian manifolds. II”, Sb. Math., 211:4 (2020), 539–582  mathnet  crossref  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:271
    Full text:40
    References:47
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020